# SDR FDEA201607252614

- Difficulty date: July 25, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 89,885 hours, 34,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 657N43171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR WEB BS 580 LBL 46.5 FOUND CRACKED.  FOUND CRACK EXTENDING FROM FASTENER HOLE.  COMPLIED WITH EA F-5310-T0327046 PART 1.  FUSELAGE MAINFRAME, LBL 45, SHEAR WEB CRACK AT STA 580, LBL 45.5, PERMANENT REPAIR,
